# SDR CA190614013

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Scwzer SGS233A
- Aircraft time: 7,504 hours
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 33700K33
- Condition: Worn
- Location: Rudder
- Part time: 8,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LOWER RUDDER HINGE ATTACHMENT RIVETS WORKED LOOSE WHICH ATTACH HINGE TO RUDDER . THIS WAS FOUND DURING 100 HOUR INSPECTION. THIS IS AN ORIGINAL PART SINCE NEW. SERVICEABLE RUDDER INSTALLED. (TC# 20190614013)
